We present the case of a 15-year-old with a cerebellar infarct that involved multiple arterial territories. It was temporally related to, and probably caused by, heavy marijuana use. While the mechanism of marijuana-associated stroke is unclear, the drug is known to cause hypotension and to impair peripheral vasomotor reflexes. We suspect that the child had diminished cerebral autoregulatory capacity and developed the stroke during a period of hypotension.
© 2000 S. Karger AG, Basel
Received: Received: January 5, 2000
Accepted: January 6, 2000
Number of Print Pages : 3
Number of Figures : 1, Number of Tables : 0, Number of References : 10
Founded 1985 by E.B. Hendrick and D.H. Reigel; Editor-in-Chief 1992–1996: F.J. Epstein
Official Journal of the American Society of Pediatric Neurosurgeons (ASPN)
Vol. 32, No. 2, Year 2000 (Cover Date: February 2000)
Journal Editor: D.G. McLone, Chicago, Ill.
ISSN: 1016–2291 (print), 1423–0305 (Online)
For additional information: http://www.karger.com/journals/pne
Article / Publication Details
Published online: 5/19/2000
Issue release date: February 2000
Number of Print Pages: 3
Number of Figures: 1
Number of Tables: 0
ISSN: 1016-2291 (Print)
eISSN: 1423-0305 (Online)
For additional information: http://www.karger.com/PNE
Copyright / Drug Dosage / Disclaimer
Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher or, in the case of photocopying, direct payment of a specified fee to the Copyright Clearance Center.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.